Polynomials whose Galois groups are Frobenius groups with prime order complement
Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 2, pp. 391-406.

On donne une caractérisation effective des polynômes irréductibles de degré n à coefficients entiers dont les groupes de Galois sur sont des groupes de Frobenius avec noyau d’ordre n et complément d’ordre premier.

We give an effective characterization theorem for integral monic irreducible polynomials f of degree n whose Galois groups over are Frobenius groups with kernel of order n and complement of prime order.

DOI : https://doi.org/10.5802/jtnb.121
Classification : Primary 12F10,  12Y05,  Secondary 12F12,  12-04
Mots clés : effective characterization of polynomials with given Galois groups, Frobenius groups with prime order complement
@article{JTNB_1994__6_2_391_0,
     author = {Cangelmi, Leonardo},
     title = {Polynomials whose {Galois} groups are {Frobenius} groups with prime order complement},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {391--406},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {2},
     year = {1994},
     doi = {10.5802/jtnb.121},
     zbl = {0828.12004},
     mrnumber = {1360652},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.121/}
}
Leonardo Cangelmi. Polynomials whose Galois groups are Frobenius groups with prime order complement. Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 2, pp. 391-406. doi : 10.5802/jtnb.121. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.121/

[BJY] A.A. Bruen, C.U. Jensen, N. Yui, Polynomials with Frobenius groups of prime deegre as Galois groups II, J. Number Theory 24 (1986), 305-359. | MR 866976 | Zbl 0598.12009

[Frob] G. Frobenius, Über Beziehungen zwischen den Primidealen eines algebraischen Körpers und den Substitution seiner Gruppe, S. B. Akad. Wiss. Berlin (1896), 689-705. | JFM 27.0091.04

[Jac] N. Jacobson, Basic algebra I, 2nd ed., Freeman, New York, 1985. | MR 780184 | Zbl 0557.16001

[Lang] S. Lang, Algebraic number theory, GTM 110, Springer-Verlag, New York, 1986. | MR 1282723 | Zbl 0601.12001

[LMO] J.C. Lagarias, H.L. Montgomery, A.M. Odlyzko, A bound for the least prime ideal in the Chebotarev density theorem, Invent. Math. 54 (1979), 271-296. | MR 553223 | Zbl 0401.12014

[Oes] J. Oesterlé, Versions effectives du théorème de Chebotarev sous l'hypothèse de Riemann généralisé, Astérisque 61 (1979), 165-167. | Zbl 0418.12005

[Rob] D.J.S. Robinson, A course in the theory of groups, GTM 80, Springer-Verlag, New York, 1982. | MR 648604 | Zbl 0483.20001

[Trag] B.M. Trager, Algebraic factoring and rational function integration, ACM Symposium on Symbolic and Algebraic Computation 1976 (Jenks, ed.), ACM Inc., New York, 1976, pp. 219-226. | Zbl 0498.12005

[vdW] B. L. Van Der Waerden, Modern algebra, 2nd ed., vol. I, Ungar, New York, 1953. | Zbl 0039.00902

[Will] C.J. Williamson, Odd degree polynomials with dihedral Galois groups, J. Number Theory 34 (1990), 153-173. | MR 1042489 | Zbl 0814.11054